Towards an optimal (PRNN) based nolinear predictor

Chambers, J. A. and Mandic, D. P. (1999) Towards an optimal (PRNN) based nolinear predictor. IEEE Transactions on Neural Networks, 10 (6). pp. 1435-1442.

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: EPrints Services
Date Deposited: 01 Oct 2010 13:42
Last Modified: 24 Jul 2019 17:54
URI: https://ueaeprints.uea.ac.uk/id/eprint/3759
DOI: 10.1109/72.809088

Actions (login required)

View Item View Item